A Leighton-Borůvka formula for Morse conjugate points

Heinrich W. Guggenheimer

Archivum Mathematicum (1985)

  • Volume: 021, Issue: 4, page 189-193
  • ISSN: 0044-8753

How to cite

top

Guggenheimer, Heinrich W.. "A Leighton-Borůvka formula for Morse conjugate points." Archivum Mathematicum 021.4 (1985): 189-193. <http://eudml.org/doc/18169>.

@article{Guggenheimer1985,
author = {Guggenheimer, Heinrich W.},
journal = {Archivum Mathematicum},
keywords = {second order linear differential equation; conjugate point function; Leighton-Boruvka formula},
language = {eng},
number = {4},
pages = {189-193},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {A Leighton-Borůvka formula for Morse conjugate points},
url = {http://eudml.org/doc/18169},
volume = {021},
year = {1985},
}

TY - JOUR
AU - Guggenheimer, Heinrich W.
TI - A Leighton-Borůvka formula for Morse conjugate points
JO - Archivum Mathematicum
PY - 1985
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 021
IS - 4
SP - 189
EP - 193
LA - eng
KW - second order linear differential equation; conjugate point function; Leighton-Boruvka formula
UR - http://eudml.org/doc/18169
ER -

References

top
  1. O. Borůvka, Lineare Differentialtransformationen 2. Ordnung, VEB Deutsch. Verlag Wiss. Berlin 1967. (1967) Zbl0153.11201MR0236448
  2. R. Freedman, Oscillation theory of systems of ordinary differential equations, Thesis, PINY 1979. (1979) 
  3. H. Guggenheimer, On focal points and limit behavior of solutions of differential equations, Arch. Math. (Brno) 14 (1978) 139-144. (1978) Zbl0403.34027MR0508430
  4. 14] H. Guggenheimer, Geometric theory of differential equations, III. Second Order Equations of the Reals, Arch. rat. Mech. Anal. 41 (1971) 219-240. (1971) Zbl0223.34021MR0357939
  5. H. Guggenheimer, Applicable Geometry, Krieger, Huntington NY 1977. (1977) Zbl0396.52001MR0442821
  6. W. Leighton, Principal quadratic functionals, TAMS 67 (1949) 253-274. (1949) Zbl0041.22404MR0034535
  7. A. C. Peterson, On the monotone nature of boundary value functions for n-th order differential equations, Canad. Math. Bull. 15 (1972) 253-258. (1972) Zbl0236.34019MR0310324
  8. W. T. Reid, Ordinary Differential Equations, Wiley NY 1971. (1971) Zbl0212.10901MR0273082

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.